# SDR UPS99229350

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CRACKED CLEAT FOUND AT BS 520 BELOW MAIN CARGO DOOR SUPPORT FITTING.  CRACK STOP DRILLED PER SRM 51-10-1, REPAIRED ANGLES IAW SRM 51-20-3.
